# SDR ASAA2014122610074

- Difficulty date: December 26, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 15,437 hours, 4,533 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN THE LANDING PHASE, ONCE THRUST REDUCED TO IDLE, LEFT COWL ANTI ICE & MASTER CAUTION LIGHTS FLICKERED ON/OFF 6-7X. DURING THRUST REVERSER DEPLOYMENT, ENGINE SPOOL UP FLICKERING STOPPED AND UPDATE, FLICKERING MORE FINAL TAXI.  ACFT GROUNDED.  PERFORMED NR 1 ENG COWL ANTI-ICE OPS TEST IAW AMM 30-21-00.  OPS CK OK.
